Article citationsMore>>

G. Song, X. Sun, Y. Zhao and G. Wang, “New Common Fixed Point Theorems for Maps on Cone Metric Spaces,” Applied Mathematics Letters, Vol. 23, No. 9, 2010, pp. 1033-1037. doi:10.1016/j.aml.2010.04.032

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.